# SDR 95ZZZX1363

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6145K
- Make and model: Cessna 152
- Aircraft serial: 15285553
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73806P
- Condition: Broken
- Location: Engine Cylnder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 BROKEN AND 3 OTHERS CRACKED.  ALL DAMAGE ON END OF THE TUBE NEAR INSERT OPPOSITE END OF TUBE WHERE PART NUMBER IS LOCATED.  AD95-03-10 PERTAINS TO ASSEMBLY NR 73806 AND 'V' OR 'W' REVISION.  PART TT UNKNOWN.
